# SDR 96ZZZX4399

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112Z
- Make and model: Beech 58P
- Aircraft serial: TJ371
- Engine: Cont TSIO520U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring Retainer
- Part number: 625393
- Condition: Failed
- Location: Exh Valve Nr 3
- Part time: 1,336 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING VALVE COVER GASKET ON NR 3 CYLINDER, MECHANIC FOUND TWO SMALL PIECES OF METAL IN VALVE COVER.  INVESTIGATED AND DETERMINED PIECES CAME FROM THE EXHAUST VALVE INNER VALVE SPRING RETAINER TCM.  PERFORMED HIDDEN DAMAGE INSPECTION.  INSPECTED AND CHECKED OK.  INSTALLED NEW SPRING RETAINER.  ENGINE IS A TCM FACTORY REMANUFACTURED WITH 1,336 HOURS TSMOH.
